# SDR ASOA200900083

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 11,838 hours, 7,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROWS EXIT SIGNS HAVE INOP BULBS.
